MathSciNet Relay Station
MathSciNet bibliographic data
MR558555 90C05 (05B20 15A57)
Hoffman, A. J. The role of unimodularity in applying linear inequalities to combinatorial theorems. Discrete optimization (Proc. Adv. Res. Inst. Discrete Optimization and Systems Appl., Banff, Alta., 1977), I. Ann. Discrete Math. 4 (1979), 73–84.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement